... shortly after taking phenazopyridine?
Phenazopyridine - If I’m allergic to sulfa drugs would that explain why this drug made me vomit...
Question posted by DMV State on 9 Aug 2018
Last updated on 27 October 2022 (4 weeks ago) by tgoldmanmd
This is not the question that I asked. Pyridium caused a rash in me some years ago. I believe it was due to sulfur derivatives to which I am allergic. Would Azo or Urised, or something else, be a possible alternative?
yes, this med can make you throw up shortly after taking it. If you are allergic to sulfa drugs which is AZO standard, then this drug should be avoided. There are other adverse side effects like shortness of breath, then you should avoid this drug at all cost.
- Phenazopyridine uses and safety info
- Phenazopyridine information for Healthcare Professionals (includes dosage details)
- Side effects of Phenazopyridine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.